About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 419369, 2 pages
http://dx.doi.org/10.1155/2013/419369
Editorial

Deterministic Discrete Dynamical Systems: Advances in Regular and Chaotic Behavior with Applications

1MS Program in Mathematics Education, Richard W. Riley College of Education and Leadership, Walden University, 155 Fifth Avenue South, Minneapolis, MN 55401, USA
2Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 17551, Al-Ain, United Arab Emirates
3Department of Mathematics, University of Rhode Island, Kingston, RI 02881, USA
4Departament de Matemàtica Aplicada, IUMPA, Universitat Politècnica de València, Edifici 7A, 46022 València, Spain

Received 20 June 2013; Accepted 20 June 2013

Copyright © 2013 Raghib Abu-Saris et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raghib Abu-Saris, Fathi Allan, Mustafa Kulenovic, and Alfredo Peris, “Deterministic Discrete Dynamical Systems: Advances in Regular and Chaotic Behavior with Applications,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 419369, 2 pages, 2013. doi:10.1155/2013/419369